Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 145, NWS Tulsa, OK

July 14, 2014Cherokee County, Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2014, 6:18 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 6:18 PM CDT (23:18 UTC)
Expired
Jul 14, 2014, 6:37 PM CDT
In force
19 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS54 KTSA 142318
SVRTSA
OKC021-097-145-150000-
/O.NEW.KTSA.SV.W.0145.140714T2318Z-140715T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  EAST CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 700 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALINA...AND
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CHOUTEAU...LOCUST GROVE...
  MAZIE...MURPHY...ROSE...PEGGS...WAGONER AND LOST CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE AND SEVERE HAIL IN 
ADAIR. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 3622 9501 3617 9501 3616 9497 3597 9484
      3596 9542 3633 9536 3641 9514
TIME...MOT...LOC 2318Z 335DEG 28KT 3627 9520

HAIL...1.00IN
WIND...60MPH

$$

LACY
1 follow-up statement
328 
WWUS54 KTSA 142337
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT MON JUL 14 2014

OKC021-097-145-142347-
/O.CAN.KTSA.SV.W.0145.000000T0000Z-140715T0000Z/
CHEROKEE OK-MAYES OK-WAGONER OK-
637 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAGONER...MAYES
AND NORTHERN CHEROKEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS TO AROUND 40 MPH ARE STILL POSSIBLE ALONG THE 
GUST FRONT OUT AHEAD OF THE DECAYING THUNDERSTORM.

LAT...LON 3622 9501 3617 9501 3616 9497 3597 9484
      3596 9542 3633 9536 3641 9514
TIME...MOT...LOC 2337Z 335DEG 28KT 3614 9512

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:56 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 14, 2:56 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT MON JUL 14 2014

.DISCUSSION...
A COLD FRONT IS CURRENTLY SLIPPING SLOWLY SOUTHWARD THROUGH
SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SCATTERED STRONG
THUNDERSTORMS DEVELOPED IN THE VICINITY OF THIS BOUNDARY ACROSS
NORTHWEST ARKANSAS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED
THUNDERSTORM ACTIVITY IS LIKELY TO CONTINUE INTO THIS EVENING ALONG
THE FRONT AS IT CONTINUES SOUTHWARD. BY THE BEGINNING OF THE FIRST
PERIOD OF THE FORECAST... ALL CONVECTIVE ACTIVITY IS EXPECTED TO BE
CONTAINED ALONG AND SOUTH OF INTERSTATE 40.

PRECIPITATION CHANCES WILL END EARLY TUESDAY AS UNSEASONABLY COOL
AND DRY AIR FILTERS IN FROM THE NORTH. AS HAS BEEN ADVERTISED IN
RECENT FORECASTS... UNSEASONABLY COOL AIR WILL CONTINUE TO INHABIT
MUCH OF THE REGION FOR THE REMAINDER OF THE WEEK... KEEPING BOTH
MINIMUM AND MAXIMUM TEMPERATURES A GOOD 10 TO 15 DEGREES BELOW
SEASONAL AVERAGES.

LATER IN THE WEEK... A SURFACE LOW WILL DEVELOP IN THE VICINITY OF
EASTERN NEW MEXICO AND NORTHWEST TEXAS BY LATE WEDNESDAY IN RESPONSE
TO A PASSING SHORTWAVE TROUGH IN NORTHWEST FLOW ALOFT. THIS WILL
QUICKLY PULL DEEP MOISTURE NORTHWARD INTO SOUTHERN OKLAHOMA AND WEST
CENTRAL ARKANSAS. PRECIPITATION CHANCES WILL DRAMATICALLY INCREASE
THURSDAY ACROSS THIS AREA AS THE SURFACE LOW MIGRATES EASTWARD ALONG
A SURFACE FRONT... GENERALLY ALONG THE RED RIVER. MODELS CONTINUE TO
SHOW A VERY MOIST... TROPICAL-LIKE ATMOSPHERE... WITH PRECIPITABLE
WATER VALUES OVER 2 INCHES AS THE SURFACE LOW PASSES. THE CURRENT
FORECAST CALLS FOR HEAVY RAINFALL ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS LASTING MOST OF THURSDAY. RAINFALL AMOUNTS ARE
CURRENTLY FORECAST TO BE A WIDESPREAD 2 TO 4 INCHES IN AREAS ALONG
AND SOUTH OF INTERSTATE 40.

THURSDAY IS EXPECTED TO BE THE COOLEST DAY OF THE WEEK... WITH
PERHAPS RECORD LOW MAXES AND MINS IN SOME LOCALES. A SLOW WARM-UP
WILL BEGIN FRIDAY... WITH TEMPERATURES RESUMING NORMAL JULY LEVELS
BY NEXT MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  81  59  76 /  10   0  10  40
FSM   66  82  61  78 /  20   0  10  20
MLC   65  84  59  78 /  20  10   0  30
BVO   59  81  55  76 /  10   0  10  40
FYV   61  78  52  76 /  20   0  10  20
BYV   59  76  53  76 /  20  10  10  10
MKO   63  81  57  76 /  10   0   0  30
MIO   59  79  55  76 /  10   0   0  20
F10   64  81  59  76 /  10   0  10  40
HHW   70  87  62  82 /  30  10   0  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....06
Hazardous weather outlook, Jul 14, 4:41 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT MON JUL 14 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
441 PM CDT MON JUL 14 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING THROUGH EARLY EVENING.

DISCUSSION...
THUNDERSTORMS ARE ONGOING LATE THIS AFTERNOON NEAR THE KANSAS
BORDER ALONG AN APPROACHING COLD FRONT...AND ALSO IN WESTERN
ARKANSAS ALONG A RESIDUAL FRONTAL BOUNDARY. THESE STORMS SHOULD
CONTINUE THROUGH THE AFTERNOON AND PERHAPS INTO EARLY
EVENING...WITH THE THUNDERSTORM THREAT GRADUALLY SHIFTING
SOUTHEASTWARD DURING THE OVERNIGHT HOURS AS THE COLD FRONT PUSHES
THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...BUT A LIMITED THREAT OF DAMAGING WINDS AND HAIL NEAR
QUARTER SIZE WILL EXIST THROUGH THE REST OF THE AFTERNOON. LOCALLY
HEAVY RAIN WILL ALSO REMAIN POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY THROUGH THURSDAY...
AND AN AXIS OF HEAVY RAIN CONTINUES TO APPEAR LIKELY DURING
THIS TIME FRAME. CURRENTLY THE HEAVIEST RAINS LOOK TO OCCUR ACROSS
SOUTHEAST OKLAHOMA...WHERE WIDESPREAD 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS ARE FORECAST. THIS AMOUNT OF RAINFALL WILL INCREASE
THE POTENTIAL FOR BOTH FLASH FLOODING AND MAINSTEM RIVER FLOODING.

THUNDERSTORM CHANCES WILL CONTINUE FOR LATE WEEK INTO THE WEEKEND...
AS A WARM FRONT RETURNS NORTHWARD THROUGH THE REGION. TEMPERATURES
WILL REMAIN WELL BELOW NORMAL FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 14, 5:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT MON JUL 14 2014

OKZ057-061-062-142300-
CRAIG OK-MAYES OK-ROGERS OK-
536 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF CHELSEA...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHELSEA...BIG CABIN...WHITE OAK...
PRYOR...STRANG...ADAIR...PENSACOLA...SNOWDALE STATE PARK AND SPAVINAW
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3667 9530 3635 9504 3624 9534 3659 9548
      3660 9546 3660 9543 3661 9543
TIME...MOT...LOC 2236Z 338DEG 24KT 3657 9536

LACY
Special weather statement, Jul 14, 5:45 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON JUL 14 2014

OKZ057-061-062-142315-
CRAIG OK-MAYES OK-ROGERS OK-
545 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BIG
CABIN...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CABIN...PRYOR...STRANG...ADAIR
AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9505 3624 9534 3658 9544 3663 9529
TIME...MOT...LOC 2245Z 332DEG 19KT 3654 9534

LACY
Local storm report, Jul 14, 6:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     ADAIR                   36.44N 95.27W
07/14/2014  E60.00 MPH       MAYES              OK   PUBLIC

0602 PM     TSTM WND DMG     ADAIR                   36.44N 95.27W
07/14/2014                   MAYES              OK   EMERGENCY MNGR

            SHINGLES BLOWN OFF ROOF. PRIVACY FENCES DOWNED. METAL
            ROOF BLOWN OFF BUILDING.

0602 PM     HAIL             ADAIR                   36.44N 95.27W
07/14/2014  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Jul 14, 6:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
609 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     3 SW BIG CABIN          36.51N 95.26W
07/14/2014  E60 MPH          MAYES              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Jul 14, 6:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON JUL 14 2014

OKZ074>076-142345-
HASKELL OK-LATIMER OK-LE FLORE OK-
613 PM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...WESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
LEQUIRE...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...RED OAK AND FANSHAWE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3490 9488 3488 9515 3512 9512 3513 9494
TIME...MOT...LOC 2313Z 357DEG 9KT 3508 9502

LACY
Local storm report, Jul 14, 6:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
07/14/2014  M58 MPH          MAYES              OK   MESONET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:11 PM CDTSpecial Weather StatementTSADelaware34 min
Jul 13, 7:18 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa42 min
Jul 13, 7:22 PM CDTSpecial Weather StatementTSACreek23 min
Jul 13, 7:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Jul 13, 7:47 PM CDTSpecial Weather StatementTSACreek28 min
Jul 13, 7:53 PM CDTSpecial Weather StatementTSAOttawa37 min
Jul 13, 7:57 PM CDTSpecial Weather StatementTSAPawnee33 min
Jul 13, 8:09 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 13, 8:12 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee40 min
Jul 13, 8:58 PM CDTSpecial Weather StatementTSATulsa32 min
Jul 13, 9:13 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa29 min
Jul 13, 9:27 PM CDTSpecial Weather StatementTSATulsa33 min
Jul 13, 9:30 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:45 PM CDTSpecial Weather StatementTSARogers30 min
Jul 13, 9:58 PM CDTSpecial Weather StatementTSARogers32 min
Jul 13, 10:30 PM CDTSpecial Weather StatementTSANowata30 min
Jul 13, 11:36 PM CDTSpecial Weather StatementTSAOttawa54 min
Jul 14, 4:18 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 4:37 PM CDTSpecial Weather StatementTSANowata23 min
Jul 14, 4:43 PM CDTSpecial Weather StatementTSAOsage, Washington32 min
Jul 14, 5:09 PM CDTSpecial Weather StatementTSAPawnee66 min
Jul 14, 5:17 PM CDTSevere Thunderstorm WarningTSAOsage43 min
Jul 14, 5:36 PM CDTSpecial Weather StatementTSAMayes24 min
Jul 14, 5:45 PM CDTSpecial Weather StatementTSAMayes30 min
Jul 14, 5:49 PM CDTSevere Thunderstorm WarningTSAMayes41 min
Jul 14, 6:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Jul 14, 6:22 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.